null

Nurofen For Children 7+ Pain and Fever Relief Chewable Capsules Orange 12 Pack


(No reviews yet) Write a Review
$9.59

or make 4 interest-free payments of $2.40 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description

Nurofen for Children Soft Chewable Capsules provide effective headache, pain and fever relief for children 7 years old and up. Coming in a pleasant orange flavour, they are a suitable option for older children who find tablets difficult to swallow.

 

Directions For Use

Age: 7 years - 10 years: Two capsules (max 8 in 24 hours) • 10 years - 12 years: Three capsules (max 12 in 24 hours) The product should be chewed before swallowing. Doses should be given as necessary every 6 to 8 hours (or with a minimum of 6 hours in between each dose if required). Children should take plenty of fluids.

 

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if:
- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines


Unless a doctor has told you to, do not use:
- For more than 3 days at a time
- If you have asthma
- If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
- If you are trying to become pregnant or during the first 6 months of pregnancy
- In children suffering from chickenpox (varicella)
- In children suffering from dehydration through diarrhoea and/or vomiting
- If you are taking other medication regularly
- If you are aged 65 years or over

Stop use and see your doctor immediately if:
- You have an allergic reaction

 

Ingredients

Each capsule contains 100mg ibuprofen. Also contains glucose, sucrose and soy lecithin.

SKU:
334623